# SDR SWAA2012031302193

- Difficulty date: March 13, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 29,837 hours, 20,653 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 4TL113D
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BUS A/C EMERGENCY OFF ALERT ILLUMINATED WHEN TURNING EMERGENCY POWER SWITCH TO ARM.  REMOVED AND REPLACED INVERTER PER MM.
